| Catalog Number |
CB12LT |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/3/2025.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown surgery, before used on the patient, noted the seal was opened.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/25/2025.D4: batch # unk.Correction d1.Brand name.D4.Lot.D4.Catalog.D4.Expiration date.D4.Primary udi number.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4) date sent: 4/23/2025 d4: batch # unk investigation summary the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned packaging.Visual analysis of the returned sample determined that cb12lt device was returned outside it's original packaging opened.Upon visual inspection, it was observed that the pouch from the packaging was damaged; it was noted to have a cut in the pouch.The sterility was compromised.Although no conclusion could be reach on the cause of the reported event as per conditions of the returned device.A manufacturing record evaluation was performed for the finished device lot 766c88 number, and no non-conformances were identified.